# SDR CA020703001

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Hoacau HK36R
- Aircraft time: 106 hours
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Loose
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKSHAFT HAS PRESSED IN WELSH PLUG IN FORWARD SECTION. THIS PLUG WAS FOUND INSIDE CRANKCASE.THE FOD WAS LIMITED TO CYLINDERS AND UNDERSIDE OF PISTONS.
